# SDR SIMA200427303

- Difficulty date: September 27, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LAV SMOKE WARNING MESSAGE AFTER TAKEOFF.  THIS IS THE SECOND OCCURENCE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE IAW AE W/C 72-000-00 OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
